Rational components of Hilbert schemes
Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011), p. 11-45
@article{RSMUP_2011__126__11_0,
     author = {Lella, Paolo and Roggero, Margherita},
     title = {Rational components of Hilbert schemes},
     journal = {Rendiconti del Seminario Matematico della Universit\`a di Padova},
     publisher = {Seminario Matematico of the University of Padua},
     volume = {126},
     year = {2011},
     pages = {11-45},
     zbl = {1236.14006},
     mrnumber = {2918197},
     language = {en},
     url = {http://www.numdam.org/item/RSMUP_2011__126__11_0}
}
Lella, Paolo; Roggero, Margherita. Rational components of Hilbert schemes. Rendiconti del Seminario Matematico della Università di Padova, Volume 126 (2011) pp. 11-45. http://www.numdam.org/item/RSMUP_2011__126__11_0/

[1] D. Bayer, The division algorithm and the Hilbert schemes. Harvard University, 1982, Ph.D. Thesis. | MR 2632095

[2] N. Bourbaki, Commutative algebra. Chapters 1-7. Elements of Mathematics (Berlin). Springer-Verlag, Berlin, 1989. Translated from the French, Reprint of the 1972 edition. | MR 979760 | Zbl 0673.00001

[3] G. Carrà Ferro, Gröbner bases and Hilbert schemes. I. J. Symbolic Comput., 6 (2-3) (1988), pp. 219-230. Computational aspects of commutative algebra. | MR 988414 | Zbl 0667.13009

[4] D. Cox - J. Little - D. O'Shea, Ideals, varieties, and algorithms. Undergraduate Texts in Mathematics. Springer, New York, third edition, 2007. An introduction to computational algebraic geometry and commutative algebra. | MR 2290010 | Zbl 1118.13001

[5] D. Eisenbud, Commutative algebra, volume 150 of Graduate Texts in Mathematics. Springer-Verlag, New York, 1995. With a view toward algebraic geometry. | MR 1322960 | Zbl 0819.13001

[6] D. Eisenbud - S. Goto, Linear free resolutions and minimal multiplicity. J. Algebra, 88 (1) (1984), pp. 89-133. | MR 741934 | Zbl 0531.13015

[7] P. Ellia, D’autres composantes non réduites de HilbP 3 . Math. Ann., 277 (3) (1987), pp. 433-446. | MR 891584 | Zbl 0635.14006

[8] G. Ferrarese - M. Roggero, Homogeneous varieties for Hilbert schemes. Int. J. Algebra, 3 (9-12) (2009), pp. 547-557. | MR 2545200 | Zbl 1193.13001

[9] G. Gotzmann, The irreducible components of Hilb 4n (P 3 ) , 2008. Preprint.

[10] M. L. Green, Generic initial ideals. pp. 11-85. C.R.M., Bellaterra, 1996. Lectures given at Summer School on Commutative Algebra. | Zbl 0933.13002

[11] M. Haiman - B. Sturmfels, Multigraded Hilbert schemes. J. Algebraic Geom., 13 (4) (2004, pp. 725-769. | MR 2073194 | Zbl 1072.14007

[12] A. Iarrobino, Reducibility of the families of 0 -dimensional schemes on a variety. Invent. Math., 15 (1972), pp. 72-77. | MR 301010 | Zbl 0227.14006

[13] A. A. Iarrobino, Punctual Hilbert schemes. Mem. Amer. Math. Soc., 10 (188) (1977), pp. viii+112. | MR 485867 | Zbl 0355.14001

[14] J. O. Kleppe, Nonreduced components of the Hilbert scheme of smooth space curves. In Space curves (Rocca di Papa, 1985), volume 1266 of Lecture Notes in Math. (Springer, Berlin, 1987), pp. 181-207. | MR 908714 | Zbl 0631.14022

[15] M. Kreuzer - L. Robbiano, Computational commutative algebra. 2. Springer-Verlag, Berlin, 2005. | MR 2159476 | Zbl 0956.13008

[16] F. L. Macaulay, Some properties of enumeration of modular forms system. Proc. London Math. Soc., 26 (1927), pp. 531-555. | JFM 53.0104.01

[17] M. G. Marinari - L. Ramella, Some properties of Borel ideals. J. Pure Appl. Algebra, 139 (1-3) (1999), pp. 183-200. Effective methods in algebraic geometry (Saint-Malo, 1998). | MR 1700543 | Zbl 0929.13012

[18] D. Mumford, Further pathologies in algebraic geometry. Amer. J. Math., 84 (1962), pp. 642-648. | MR 148670 | Zbl 0114.13106

[19] R. Notari - M. L. Spreafico, A stratification of Hilbert schemes by initial ideals and applications. Manuscripta Math., 101 (4) (2000), pp. 429-448. | MR 1759253 | Zbl 0985.13006

[20] A. Reeves - M. Stillman, Smoothness of the lexicographic point. J. Algebraic Geom., 6 (2) (1997), pp. 235-246. | MR 1489114 | Zbl 0924.14004

[21] L. Robbiano, On Border Basis and Groebner Basis Schemes. Collect. Math., 60 (2009), pp. 11-25. | MR 2490747 | Zbl 1176.13004

[22] M. Roggero - L. Terracini, Ideals with an assigned initial ideal, Int. Math. Forum, 5 (53-56) (2010), pp. 2731-2750. | MR 2733340 | Zbl pre05899787

[23] E. Sernesi, Deformations of algebraic schemes, volume 334 of Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Sciences]. Springer-Verlag, Berlin, 2006. | MR 2247603 | Zbl 1102.14001

[24] M. Sherman. A local version of Gotzmann's Persistence, 2007. Preprint.

[25] M. Sherman, On an extension of Galligo's theorem concerning the Borel-fixed points on the Hilbert scheme. J. Algebra, 318 (1) (2007), pp. 47-67. | MR 2363124 | Zbl 1140.13013

[26] I. Vainsencher - D. Avritzer, Compactifying the space of elliptic quartic curves. In Complex projective geometry (Trieste, 1989/Bergen, 1989), volume 179 of London Math. Soc. Lecture Note Ser., pp. 47-58. Cambridge Univ. Press, Cambridge, 1992. | MR 1201374 | Zbl 0774.14024